# SDR IPXA2021021065520

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 58,875 hours, 14,598 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**  R1 DOOR PNEUMATIC BOTTLE PRESSURE LOW.  DEFERRED R1 DOOR PNEUMATIC BOTTLE IAW MEL 52-10-3-1-2-1-1. PLACARD INSTALLED, NO DMP TO ACCOMPLISH. M735179 ISSUED.SERVICED DOOR ASSIST BOTTLE (R1) IAW MD11 AMM 12-25-04.  M735179 CLEARED.
